CSN Login
Members Online: 4

You are here

Navelbine - if you had this drug - what do you think?

scungileen
Posts: 22
Joined: Feb 2006

Hi, my dad was on a recent chemo break from Gemzar. He has cancer in the mediatrinum area in lymph nodes. The last dose of Gemzar was in December 07. This past Monday he had a PET scan because a rash on his chest was recently diagnosed as lung mets to skin. Almost simultaneously he felt an enlarged lyph node in the neck. His PET scan of Monday revealed that the original site in the left hilar nodes are stable and unchanged, but he has activity in the right hilar nodes, nodes in many other areas of the chest and neck, the psoas muscle and the skin mets. His oncologist said at this point he wants to keep my father's disease in check - stop the spreading. He is not talking of a remission as in the past, but more of a stablilization of the disease. He is immediately starting him on Navelbine this coming Monday 3/17. He isn't using Gemzar because my father couldn't tolerate it. He was nauseaus from one treatment to the next, his body broke down from the treatments, he developed cellulitis twice and he became septic. The doctor promises Navelbine will not make him sick and he will not even know he is on it. Can anyone out there vouch that this is true. Is this drug good. We'd love to see him cured. The Gemzar almost had him there. However, we don't want him to die from the drugs, so if this will do a good job and keep the cancer in tact, we'll settle for that. Please give me your input

Subscribe to Comments for "Navelbine - if you had this drug - what do you think?"